Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sullivan's de Rham complex is definable in terms of its 0-forms


Authors: Daniel M. Kan and Edward Y. Miller
Journal: Proc. Amer. Math. Soc. 57 (1976), 337-339
MSC: Primary 55D15; Secondary 58A10
MathSciNet review: 0410737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that for a simplicial complex Sullivan's de Rham complex is definable in terms of its 0-forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D15, 58A10

Retrieve articles in all journals with MSC: 55D15, 58A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0410737-2
PII: S 0002-9939(1976)0410737-2
Keywords: Simplicial complex, simplicial de Rham theory
Article copyright: © Copyright 1976 American Mathematical Society